Atorvastatin과 Calcium Channel Blocker 사용 환자에서의 콜키신 유발 급성 근육병증: 증례보고의 사례
A Case of Colchicine Induced Acute Myopathy in Atorvastatin and Calcium Channel Blocker User
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Myopathy is a rare side effect of chronic colchicine therapy, most often occurring in patients with chronic renal failure. Colchicine and 3-hydroxy-3-methy-glutaryl coenzyme A (HMG-CoA) reductase inhibitors are well known to cause myopathy. We report the case of a patient with chronic renal failure who had been taking atorvastatin and calcium channel blocker and developed acute weakness 7 days after the initiation of colchicines therapy for gouty attack. A 58-year-old woman on colchicine 0.6 mg twice a day for 7 days, developed subacute onset of painless proximal muscle weakness with elevation of creatine phosphokinase (CPK) level. Nerve conduction studies revealed a mild axonal and demyelinating neuropathy affecting the arms and legs and needle electromyography showed non-specific findings indicating myopathy. After withdrawal of colchicine, serum CPK levels returned to normal and her weakness resolved over a period. In our patient, neurological toxicity was induced and accerlated by coadministration of colchicines with atorvastatin and calcium channel blocker in the presence of impaired renal function. Colchicine is to be used with caution in patients with impaired renal function especially in those who are concomitantly administering other drugs that may further inhibit colchicine clearance.
Abstract
Myopathy is a rare side effect of chronic colchicine therapy, most often occurring in patients with chronic renal failure. Colchicine and 3-hydroxy-3-methy-glutaryl coenzyme A (HMG-CoA) reductase inhibitors are well known to cause myopathy. We report the case of a patient with chronic renal failure who had been taking atorvastatin and calcium channel blocker and developed acute weakness 7 days after the initiation of colchicines therapy for gouty attack. A 58-year-old woman on colchicine 0.6 mg twice a day for 7 days, developed subacute onset of painless proximal muscle weakness with elevation of creatine phosphokinase (CPK) level. Nerve conduction studies revealed a mild axonal and demyelinating neuropathy affecting the arms and legs and needle electromyography showed non-specific findings indicating myopathy. After withdrawal of colchicine, serum CPK levels returned to normal and her weakness resolved over a period. In our patient, neurological toxicity was induced and accerlated by coadministration of colchicines with atorvastatin and calcium channel blocker in the presence of impaired renal function. Colchicine is to be used with caution in patients with impaired renal function especially in those who are concomitantly administering other drugs that may further inhibit colchicine clearance.
참고문헌 (11)
- Wilbur K, "Colchicine myotoxicity: case reports and literature review", Pharmacotherapy, 24, pp.1784~1792 (2004)
- Noor A. Pirzada, "Colchicine Induced Neuromyopathy in a Patient with Normal Renal Function", J Clin Rheumatol, 7(6), pp.374~376 (2001)
- Schiff D, "Rapid-onset colchicine myoneuropathy", Arthritis Rheum, 35, pp.1535~1536 (1992)
- Kuncl RW, "Colchicine myopathy and neuropathy", N Engl J Med, 316, pp.1562~1568 (1987)
- Riggs JE, "Chronic human colchicine neuropathy and myopathy", Arch Neurol, 43, pp.521~523 (1986)
- Ucar M, "HMG-CoA reductase inhibitors and myotoxicity", Drug Saf, 22, pp.441~457 (2000)
- Beaird SL, "HMG-CoA reductase inhibitors: assessing differences in drug interactions and safety profiles", J Am Pharm Assoc, 40, pp.637~644 (2000)
- Hsu WC, "Colchicineinduced acute myopathy in a patient with concomitant use of simvastatin", Clin Neuropharmacol, 25, pp.266~268 (2002)
- "Lancet", 1990, 177~
- Montseny JJ, "Colchicine toxicity in patients with chronic renal failure", Nephrol Dial Transplant, 11, pp.2055~2058 (1996)
- SSL Choi, "Colchicine-induced myopathy and neuropathy", Hong Kong Med J, 5, pp.204~207 (1999)
